MathSciNet Relay Station
MathSciNet bibliographic data
MR784006 65M15 (35L65 76L05)
Hoff, David; Smoller, Joel Error bounds for Glimm difference approximations for scalar conservation laws. Trans. Amer. Math. Soc. 289 (1985), no. 2, 611–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement